Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Topological entropy


Authors: R. L. Adler, A. G. Konheim and M. H. McAndrew
Journal: Trans. Amer. Math. Soc. 114 (1965), 309-319
MSC: Primary 28.70; Secondary 54.00
MathSciNet review: 0175106
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Halmos, Entropy in ergodic theory, mimeographed notes, Univ. of Chicago, Chicago, Ill., 1959.
  • [2] N. Kryloff and N. Bogoliouboff, La théorie générale de la mesure dans son application à l'étude des systèmes dynamiques de la mécanique non linéaire, Ann. of Math. (1937), 65-113.
  • [3] V. A. Rohlin, Entropy of metric automorphism, Dokl. Akad. Nauk SSSR 124 (1959), 980–983 (Russian). MR 0103258 (21 #2037)
  • [4] Ja. Sinaĭ, On the concept of entropy for a dynamic system, Dokl. Akad. Nauk SSSR 124 (1959), 768–771 (Russian). MR 0103256 (21 #2036a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70, 54.00

Retrieve articles in all journals with MSC: 28.70, 54.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0175106-9
PII: S 0002-9947(1965)0175106-9
Article copyright: © Copyright 1965 American Mathematical Society